# SDR AALA20050560

- Difficulty date: August 28, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT AFT RIGHT CABIN PASSENGER DOOR EXIT LIGHT ASSEMBLY MARKER ON THE INTERIOR AFT OF THE DOOR IS BROKEN.  REPLACED THE EMERGENCY LIGHT EXIT IDENTIFIER LIGHT ASSEMBLY ON THE INTERIOR AFT OF THE RIGHT AFT CABIN PASSENGER DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
